| Catalog Number |
368685 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.D2b.Common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 1 of 2: it was reported while using bd vacutainer® ultratouch¿ push button blood collection set with pah, there is a hole in the tubing of one device resulting in sample leakage and the patient having to be re-pricked.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.The photo is of an unused pb device, and the customer has circled where the defect was on the device that had a problem.A defect cannot be seen in the picture.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: leakage.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description